MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT STRAIGHT 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT STRAIGHT 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number S2SPS14215
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that physician found tip of subject guidewire stretched and at a certain point the subject guidewire appeared to no longer respond to torque control.The operator attempted to remove the guidewire to replace it, but it was broken and a portion remained inside the vessel.So, it was removed using a retriever and procedure was completed successfully.
 
Additional Manufacturer Narrative
D4 gtin: updated.D4 expiration date- updated.H4 manufacturing date ¿ updated.There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event was unable to be confirmed, and it cannot be confirmed that the device met specification, as the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the physician observed a stretching at the distal part of the subject guidewire.The subject device was subsequently replaced with a new one.Additional information from the customer indicated that, at several point, the subject guidewire did not respond to torque control.It was also reported that upon removal of the subject guidewire, a portion of it remained inside the vessel.The retained part was successfully retrieved using an embotrap retriever.Based on a review of the available information, it is probable that the difficulty in torque response and the stretching of the subject guidewire were due to a fracture.There are a number of potential causes for a subject guidewire to fracture during use; however, because the device was not returned and the available information does not indicate an assignable cause for the reported event, the assignable cause for this complaint will be classified as undeterminable.
 
Event or Problem Description

Brand Name
SYNCHRO2-14 SUPPORT STRAIGHT 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24361528
Report Number3012931345-2026-00033
Device Sequence Number11970997
Product Code MOF
UDI-Device Identifier07613327459630
UDI-Public(01)07613327459630(17)280819(10)0000951605
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K190843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS2SPS14215
Device Lot Number0000951605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMBOTRAP (J&J MEDTECH CERENOVUS).
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown